MathSciNet Relay Station
MathSciNet bibliographic data
MR1232731 60J27 (92C30)
Ball, Frank; Yeo, Geoffrey F. Lumpability and marginalisability for continuous-time Markov chains. J. Appl. Probab. 30 (1993), no. 3, 518–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement